# SDR SWAA2023083191567

- Difficulty date: August 20, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD ENTRY DOOR SCUFF PLATE AT FWD GALLEY AREA 2023-508553<[01] TOOL USED DIGITAL CALIPER P/N: 500-193-30; S/N: 0000291; DUE DATE: 12/OCT/23.;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 14-OCT-23;[03] REPAIRED FWD ENTRY DOOR SCUFF PLATE AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK COMPLETED.
